Of fractional logarithmic Schrodinger equations

Marco Squassina, Pietro D'Avenia, Marianna Zenari

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)


By means of nonsmooth critical point theory, we obtain existence of infinitely many weak solutions of the fractional Schrödinger equation with logarithmic nonlinearity. We also investigate the Hölder regularity of the weak solutions.
Original languageEnglish
Pages (from-to)5207-5216
Number of pages10
JournalMathematical Methods in the Applied Sciences
Publication statusPublished - 2015


  • fractional equations
  • logarithmic NLS

Fingerprint Dive into the research topics of 'Of fractional logarithmic Schrodinger equations'. Together they form a unique fingerprint.

Cite this